RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 2, 2001, Volume 8, Number 1, Pages 47–69 (Mi da238)  

This article is cited in 24 scientific papers (total in 24 papers)

Stability and regularization of vector problems of integer linear programming

V. A. Emelichev, D. P. Podkopaev

Belarusian State University

Full text: PDF file (2196 kB)

Bibliographic databases:
UDC: 519.6
Received: 21.09.2000
Revised: 07.03.2001

Citation: V. A. Emelichev, D. P. Podkopaev, “Stability and regularization of vector problems of integer linear programming”, Diskretn. Anal. Issled. Oper., Ser. 2, 8:1 (2001), 47–69

Citation in format AMSBIB
\Bibitem{EmePod01}
\by V.~A.~Emelichev, D.~P.~Podkopaev
\paper Stability and regularization of vector problems of integer linear programming
\jour Diskretn. Anal. Issled. Oper., Ser.~2
\yr 2001
\vol 8
\issue 1
\pages 47--69
\mathnet{http://mi.mathnet.ru/da238}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1858422}
\zmath{https://zbmath.org/?q=an:1039.90076}


Linking options:
  • http://mi.mathnet.ru/eng/da238
  • http://mi.mathnet.ru/eng/da/v8/s2/i1/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. E. Bukhtoyarov, V. A. Emelichev, “Parametrizatsiya printsipa optimalnosti (“ot Pareto do Sleitera”) i ustoichivost mnogokriterialnykh traektornykh zadach”, Diskretn. analiz i issled. oper., ser. 2, ser. 2, 10:2 (2003), 3–18  mathnet  mathscinet
    2. V. A. Emelichev, K. G. Kuz'min, “Stability analysis of a strictly efficient solution of a vector problem of Boolean programming in the metric $l_1$”, Discrete Math. Appl., 14:5 (2004), 521–526  mathnet  crossref  crossref  mathscinet  zmath
    3. S. E. Bukhtoyarov, V. A. Emelichev, “On the quasistability of a vector trajectory problem with a parametric optimality principle”, Russian Math. (Iz. VUZ), 48:1 (2004), 23–27  mathnet  mathscinet  zmath
    4. V. A. Emelichev, K. G. Kuz'min, A. M. Leonovich, “On a type of stability for a vector combinatorial problem with partial criteria of the form $\Sigma$-MINMAX and $\Sigma$-MINMIN”, Russian Math. (Iz. VUZ), 48:12 (2004), 15–25  mathnet  mathscinet
    5. V. A. Emelichev, K. G. Kuz'min, A. M. Leonovich, “Stability in the combinatorial vector optimization problems”, Autom. Remote Control, 65:2 (2004), 227–240  mathnet  crossref  mathscinet  zmath  isi
    6. V. A. Emelichev, K. G. Kuzmin, “Analiz chuvstvitelnosti effektivnogo resheniya vektornoi bulevoi zadachi minimizatsii proektsii lineinykh funktsii na $\mathbb R_+$$\mathbb R_-$”, Diskretn. analiz i issled. oper., ser. 2, ser. 2, 12:2 (2005), 24–43  mathnet  mathscinet  zmath
    7. E. Gurevsky, V. A. Emelichev, “On the stability of the vector Boolean problem of minimizing absolute deviations of linear functions from zero”, Russian Math. (Iz. VUZ), 50:11 (2006), 24–29  mathnet  mathscinet
    8. Vladimir A. Emelichev, Olga V. Karelkina, Kirill G. Kuzmin, “Measure of stability and quasistability to a vector integer programming problem in the $l_1$ metric”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2006, no. 1, 39–50  mathnet  mathscinet  zmath
    9. A. G. Vodennikov, V. A. Emelichev, K. G. Kuzmin, “Ob odnom tipe ustoichivosti vektornoi kombinatornoi zadachi razmescheniya”, Diskretn. analiz i issled. oper., ser. 2, ser. 2, 14:2 (2007), 32–40  mathnet  zmath
    10. E. E. Gurevskii, V. A. Emelichev, “Analiz ustoichivosti leksikograficheskoi bulevoi zadachi minimizatsii modulei lineinykh funktsii”, Diskretn. analiz i issled. oper., ser. 2, ser. 2, 14:1 (2007), 59–71  mathnet  mathscinet  zmath
    11. Emelichev V.A., Kuz'min K.G., “On a type of stability of a multicriteria integer linear programming problem in the case of a monotone norm”, Journal of Computer and Systems Sciences International, 46:5 (2007), 714–720  crossref  mathscinet  isi  scopus
    12. V. A. Emelichev, O. V. Karelkina, “O kvaziustoichivosti leksikograficheskoi minisummnoi zadachi razmescheniya”, Diskretn. analiz i issled. oper., 16:2 (2009), 74–84  mathnet  mathscinet  zmath
    13. V. A. Emelichev, A. V. Karpuk, K. G. Kuz'min, “On a measure of quasistability of a certain vector linearly combinatorial Boolean problem”, Russian Math. (Iz. VUZ), 54:5 (2010), 6–14  mathnet  crossref  mathscinet
    14. V. A. Emelichev, A. V. Karpuk, K. G. Kuzmin, “O kvaziustoichivosti leksikograficheskoi minimaksnoi kombinatornoi zadachi c raspadayuschimisya peremennymi”, Diskretn. analiz i issled. oper., 17:3 (2010), 32–45  mathnet  mathscinet  zmath
    15. V. A. Emelichev, V. V. Korotkov, “O radiuse ustoichivosti effektivnogo resheniya vektornoi kvadratichnoi bulevoi zadachi na uzkie mesta”, Diskretn. analiz i issled. oper., 18:6 (2011), 3–16  mathnet  mathscinet  zmath
    16. Vladimir Emelichev, Vladimir Korotkov, “On stability of multicriteria investment Boolean problem with Wald's efficiency criteria”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2014, no. 1, 3–13  mathnet
    17. S. E. Bukhtoyarov, V. A. Emelichev, “On stability of solutions of a vector variant of one investment problem”, J. Appl. Industr. Math., 9:3 (2015), 328–334  mathnet  crossref  crossref  mathscinet  elib
    18. K. G. Kuzmin, “A united approach to finding the stability radii in a multicriteria problem of a maximum cut”, J. Appl. Industr. Math., 9:4 (2015), 527–539  mathnet  crossref  crossref  mathscinet  elib
    19. V. A. Emelichev, V. I. Mychkov, “Postoptimalnyi analiz vektornogo varianta odnoi investitsionnoi zadachi”, Tr. In-ta matem., 24:1 (2016), 9–18  mathnet
    20. Vladimir Emelichev, Sergey Bukhtoyarov, Vadzim Mychkov, “An investment problem under multicriteriality, uncertainty and risk”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2016, no. 3, 82–98  mathnet
    21. V. A. Emelichev, S. E. Bukhtoyarov, “O radiuse odnogo tipa ustoichivosti mnogokriterialnoi investitsionnoi zadachi minimizatsii riskov”, Tr. In-ta matem., 25:1 (2017), 3–14  mathnet
    22. S. E. Bukhtoyarov, V. A. Emelichev, “Stability aspects of multicriteria integer linear programming problems”, J. Appl. Industr. Math., 13:1 (2019), 22–29  mathnet  crossref  crossref
    23. K. G. Kuzmin, V. R. Haritonova, “Estimating the stability radius of an optimal solution to the simple assembly line balancing problem”, J. Appl. Industr. Math., 13:2 (2019), 250–260  mathnet  crossref  crossref
    24. V. A. Emelichev, S. E. Bukhtoyarov, “Investitsionnaya buleva zadachas kriteriyami riskov Sevidzha v usloviyakh neopredelennosti”, Diskret. matem., 31:2 (2019), 20–33  mathnet  crossref  elib
  • Дискретный анализ и исследование операций
    Number of views:
    This page:507
    Full text:167

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020